Alert archive / Tennessee / Wind Advisories in 2013
Wind Advisory 12, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at May 4, 2013, 10:12 PM EDT for 9 counties in Tennessee; Russell County, Washington County, City of Bristol, Virginia. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2013, 10:12 PM EDT (02:12 UTC)
- Expired
- May 5, 2013, 3:14 PM EDT
- In force
- 17 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, Russell County, VA, Washington County, VA
The radar
The Knoxville radar (KMRX), 76 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
085 WWUS74 KMRX 050212 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 1012 PM EDT SAT MAY 4 2013 ...WINDY CONDITIONS TONIGHT THROUGH SUNDAY NIGHT ACROSS THE FAR EASTERN TENNESSEE MOUNTAINS..ADJACENT FOOTHILLS AND SOUTHWEST VIRGINIA... .A STRONG UPPER LEVEL STORM SYSTEM ACROSS LOWER MISSISSIPPI VALLEY COMBINED WITH A RIDGE OF HIGH PRESSURE OVER THE EASTERN SEABOARD WILL PRODUCE TIGHT PRESSURE GRADIENTS ACROSS THE SOUTHERN APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY SOUTHEAST WINDS ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA TONIGHT THROUGH SUNDAY NIGHT. TNZ040-041-071>074-051015- /O.NEW.KMRX.WI.Y.0012.130505T0212Z-130505T2000Z/ NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...NEWPORT...COSBY...MARYVILLE... CADES COVE...SEVIERVILLE...GATLINBURG 1012 PM EDT SAT MAY 4 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. * EVENT...SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS FOR TONIGHT AND SUNDAY. * TIMING...SOUTHEAST WINDS WILL INCREASE OVERNIGHT TO 20 AND 30 MPH WITH GUSTS TO 50 MPH OVERNIGHT...THEN DIMINISH DURING THE AFTERNOON SUNDAY. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ TNZ017-018-042>047-VAZ006-008-051015- /O.NEW.KMRX.WI.Y.0012.130505T0212Z-130506T1200Z/ SULLIVAN-JOHNSON-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...LEBANON...ABINGDON 1012 PM EDT SAT MAY 4 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. * EVENT...SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS FOR TONIGHT AND SUNDAY. * TIMING...SOUTHEAST WINDS WILL INCREASE OVERNIGHT AND SUNDAY MORNING TO 15 AND 30 MPH WITH GUSTS TO 45 MPH...THEN DIMINISH EARLY MONDAY MORNING. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
3 follow-up statements
074 WWUS74 KMRX 050734 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 334 AM EDT SUN MAY 5 2013 ...WINDY CONDITIONS TODAY INTO TONIGHT ACROSS THE FAR EASTERN TENNESSEE MOUNTAINS...ADJACENT FOOTHILLS AND SOUTHWEST VIRGINIA... .A STRONG UPPER LEVEL STORM SYSTEM ACROSS LOWER MISSISSIPPI VALLEY COMBINED WITH A RIDGE OF HIGH PRESSURE OVER THE EASTERN SEABOARD WILL PRODUCE TIGHT PRESSURE GRADIENTS ACROSS THE SOUTHERN APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY EAST TO SOUTHEAST WINDS ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA TONIGHT THROUGH SUNDAY NIGHT. TNZ040-041-071>074-051600- /O.CON.KMRX.WI.Y.0012.000000T0000Z-130505T2000Z/ NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...NEWPORT...COSBY...MARYVILLE... CADES COVE...SEVIERVILLE...GATLINBURG 334 AM EDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * EVENT...SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED AT TIMES ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS. * TIMING...THE STRONG WINDS CAN BE EXPECTED THIS MORNING INTO EARLY AFTERNOON...BEFORE DIMINISHING LATE THIS AFTERNOON. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ TNZ017-018-042>047-VAZ006-008-051600- /O.CON.KMRX.WI.Y.0012.000000T0000Z-130506T1200Z/ SULLIVAN-JOHNSON-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...LEBANON...ABINGDON 334 AM EDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * EVENT...EAST TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED AT TIMES ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS. * TIMING...THE STRONG WINDS CAN BE EXPECTED TODAY AND TONIGHT...BEFORE DIMINISHING EARLY MONDAY MORNING. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
897 WWUS74 KMRX 050740 CCA NPWMRX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MORRISTOWN TN 339 AM EDT SUN MAY 5 2013 ...WINDY CONDITIONS TODAY INTO TONIGHT ACROSS THE FAR EASTERN TENNESSEE MOUNTAINS...ADJACENT FOOTHILLS AND SOUTHWEST VIRGINIA... .A STRONG UPPER LEVEL STORM SYSTEM ACROSS LOWER MISSISSIPPI VALLEY COMBINED WITH A RIDGE OF HIGH PRESSURE OVER THE EASTERN SEABOARD WILL PRODUCE TIGHT PRESSURE GRADIENTS ACROSS THE SOUTHERN APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY EAST TO SOUTHEAST WINDS ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS OF EAST TENNESSEE AND SOUTHWEST VIRGINIA TODAY INTO TONIGHT. TNZ040-041-071>074-051615- /O.CON.KMRX.WI.Y.0012.000000T0000Z-130505T2000Z/ NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...NEWPORT...COSBY...MARYVILLE... CADES COVE...SEVIERVILLE...GATLINBURG 339 AM EDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * EVENT...SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED AT TIMES ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS. * TIMING...THE STRONG WINDS CAN BE EXPECTED THIS MORNING INTO EARLY AFTERNOON...BEFORE DIMINISHING LATE THIS AFTERNOON. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$ TNZ017-018-042>047-VAZ006-008-051615- /O.CON.KMRX.WI.Y.0012.000000T0000Z-130506T1200Z/ SULLIVAN-JOHNSON-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...LEBANON...ABINGDON 339 AM EDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * EVENT...EAST TO SOUTHEAST WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED AT TIMES ACROSS THE MOUNTAINS AND ADJACENT FOOTHILLS. * TIMING...THE STRONG WINDS CAN BE EXPECTED TODAY AND TONIGHT...BEFORE DIMINISHING EARLY MONDAY MORNING. * IMPACTS...TREE LIMBS MAY BE BLOWN DOWN AND DRIVING HIGH PROFILE VEHICLES WILL BE MORE DIFFICULT. ALSO...LOOSE OBJECTS MAY BE TOSSED AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. && $$
639 WWUS74 KMRX 051914 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 314 PM EDT SUN MAY 5 2013 TNZ017-018-042>047-VAZ006-008-052015- /O.CAN.KMRX.WI.Y.0012.000000T0000Z-130506T1200Z/ SULLIVAN-JOHNSON-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN- UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...LEBANON...ABINGDON 314 PM EDT SUN MAY 5 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WITH GUSTS BETWEEN 30 AND 40 MPH WILL CONTINUE IN HIGHER ELEVATIONS THROUGH MONDAY...BUT WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA IN MOST SPOTS. $$ TNZ040-041-071>074-052015- /O.CAN.KMRX.WI.Y.0012.000000T0000Z-130505T2000Z/ NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- INCLUDING THE CITIES OF...NEWPORT...COSBY...MARYVILLE... CADES COVE...SEVIERVILLE...GATLINBURG 314 PM EDT SUN MAY 5 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND ADVISORY. BREEZY CONDITIONS WITH GUSTS BETWEEN 30 AND 40 MPH WILL CONTINUE IN HIGHER ELEVATIONS THROUGH MONDAY...BUT WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA IN MOST SPOTS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at May 4, 9:46 PM EDT, 26 minutes earlier.
Area forecast discussion, May 4, 9:46 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
946 PM EDT SAT MAY 4 2013
.DISCUSSION...STRONG FRONTO-GENETIC FORCING ACROSS MOST OF THE
FORECAST AREA..EXCEPT NORTHEAST SECTIONS. STRONG SOUTHEAST 850MB
JET WILL INCREASE TO 50-60KTS PULLING IN A PLUME OF MOISTURE FROM
THE EASTERN GULF/ATLANTIC OCEAN. PERIODS OF MODERATE TO LOCALLY
HEAVY RAIN WILL CONTINUE ACROSS THE WATCH AREA. MADE NO CHANGES TO
CURRENT FLOOD WATCH.
STRONG 850MB JET WILL BE PERPENDICULAR TO THE APPALACHIAN
MOUNTAINS. SOUNDINGS DO NOT SHOW THE BEST THERMODYNAMIC SITUATION
FOR A MOUNTAIN WAVE EVENT...BUT IS GOOD ENOUGH TO WARRANT A WIND
ADVISORY FOR THE CENTRAL AND NORTHERN MOUNTAINS AND ADJACENT FOOTHILLS.
HAVE INCLUDED THE CENTRAL MOUNTAINS INTO AN ADVISORY FOR TONIGHT
AND SUNDAY..AND THE NORTHERN AREAS THROUGH SUNDAY NIGHT.
TEMPRATURE FORECAST LOOKS GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 47 62 51 68 50 / 100 60 90 60 30
KNOXVILLE MCGHEE TYSON AIRPORT, TN 51 60 50 68 49 / 100 100 100 70 40
OAK RIDGE, TN 50 60 51 68 50 / 100 100 100 70 40
TRI CITIES AIRPORT, TN 50 60 49 66 48 / 60 100 100 90 60
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...WIND ADVISORY UNTIL 8 AM EDT MONDAY FOR THE FOLLOWING ZONES:
JOHNSON...NORTHWEST CARTER...NORTHWEST GREENE...SOUTHEAST
CARTER...SOUTHEAST GREENE...SULLIVAN...UNICOI...WASHINGTON
TN.
WIND ADVISORY UNTIL 4 PM EDT SUNDAY FOR THE FOLLOWING ZONES:
BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...NW
BLOUNT...NORTH SEVIER...NORTHWEST COCKE...SEVIER SMOKY
MOUNTAINS.
FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES:
BLEDSOE...BRADLEY...EAST POLK...HAMILTON...LOUDON...
MARION...MCMINN...MEIGS...MORGAN...NORTHWEST MONROE...
RHEA...ROANE...SCOTT TN...SEQUATCHIE...SOUTHEAST MONROE...
WEST POLK.
VA...WIND ADVISORY UNTIL 8 AM EDT MONDAY FOR THE FOLLOWING ZONES:
RUSSELL...WASHINGTON.
&&Hazardous weather outlook, May 4, 3:33 AM EDT, 18 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 333 AM EDT SAT MAY 4 2013 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-050745- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 333 AM EDT SAT MAY 4 2013 /233 AM CDT SAT MAY 4 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... AN EXTENDED PERIOD OF RAINFALL IS EXPECTED AS A SLOW MOVING STORM SYSTEM INCHES EAST ACROSS THE SOUTHEASTERN U.S. LOCALLY HEAVY RAIN MAY OCCUR AT TIMES...ESPECIALLY ACROSS SOUTHEAST TENNESSEE...PARTS OF THE NORTHERN PLATEAU...AND SOUTHWEST NORTH CAROLINA. LOCALIZED FLOODING AND HIGH RIVER LEVELS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE EXTENDED PERIOD OF RAINFALL WILL CONTINUE THROUGH AT LEAST MONDAY MORNING. LOCALLY HEAVY RAIN MAY OCCUR AT TIMES...ESPECIALLY ACROSS SOUTHEAST TENNESSEE...PARTS OF THE NORTHERN PLATEAU...AND SOUTHWEST NORTH CAROLINA. LOCALIZED FLOODING AND HIGH RIVER LEVELS WILL BE POSSIBLE DURING THIS PERIOD OF THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 4:07 AM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, Meigs, Rhea, Sequatchie | 6 hr |
| May 5, 8:57 AM EDT | River Flood Warning | MRX | Cocke, Jefferson | 53 hr |
Nearby
Wind Advisories in Tennessee, 2013Wind Advisories in Virginia, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.